Home On approximation of continuous functions by determinate functions with delay
Article
Licensed
Unlicensed Requires Authentication

On approximation of continuous functions by determinate functions with delay

  • A. N. Cherepov
Published/Copyright: March 18, 2010
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 1

Abstract

We consider determinate functions with delay which are extensions of determinate functions and find some properties of these functions. The problem is posed to approximate continuous functions by functions with delay, and the assertion is proved that it is possible to approximate any continuous function with an arbitrary accuracy. Approximations for some functions are given, including the addition and multiplication functions which are minimal from the delay viewpoint.

Received: 2008-06-11
Published Online: 2010-03-18
Published in Print: 2010-March

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.001/html?lang=en
Scroll to top button